# SDR ASAA2020101833381

- Difficulty date: October 18, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 29,159 hours, 9,368 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DD869035K
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Part time: 20,419 hours, 12,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE FAN LUBE, NR 23 FAN BLADE CU-NI COATING MISSING BEYOND LIMITS CONCAVE SIDE.  GROUNDED-YES.  REPLACED NR 23 FAN BLADE AND ITS PAIR NR 11, ON NR 2 ENGINE, PER B737-900 AMM 72--21-02-00-200-802 & T/C 7847210.
